# SDR ASAA2016012515002

- Difficulty date: January 25, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 6,192 hours, 2,039 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATA LINK FULL MESSAGE ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  FMCS OPERATIONS RESTORED NORMAL.
